Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 299, Number 1, Pages 11–14 (Mi dan7735)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Calculation of the Euler characteristic of the intersections of real quadrics

A. A. Agrachevab, R. V. Gamkrelidzeab

a All-Union Institute for Scientific and Technical Information of Russian Academy of Sciences, Moscow
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (290 kB)

English version:
Doklady Mathematics, 1988, 37:2, 297–300

Bibliographic databases:
UDC: 515.165+519.85
Received: 11.07.1986

Citation: A. A. Agrachev, R. V. Gamkrelidze, “Calculation of the Euler characteristic of the intersections of real quadrics”, Dokl. Akad. Nauk SSSR, 299:1 (1988), 11–14; Dokl. Math., 37:2 (1988), 297–300

Citation in format AMSBIB
\Bibitem{AgrGam88}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper Calculation of the Euler characteristic of the intersections of
real quadrics
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 299
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan7735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936902}
\zmath{https://zbmath.org/?q=an:0721.55001}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 2
\pages 297--300


Linking options:
  • http://mi.mathnet.ru/eng/dan7735
  • http://mi.mathnet.ru/eng/dan/v299/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. R. Avakov, A. A. Agrachev, A. V. Arutyunov, “The level set of a smooth mapping in a neighborhood of a singular point, and zeros of a quadratic mapping”, Math. USSR-Sb., 73:2 (1992), 455–466  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. R. Avakov, “Stability theorem and extremum conditions for abnormal problems”, Proc. Steklov Inst. Math., 291 (2015), 4–23  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:88
    Full text:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021